# SDR AU960618

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 14SNO009
- Condition: Faulty
- Location: Air Distribution
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) SKIN AIR OUTLET VALVE ACTUATOR FAULTY - FURTHER INVESTIGATION  FOUND AN OPEN CIRCUIT COMMUTATOR BAR ON THE CLOSED DRIVE END
